# SDR USAA20100928SB150

- Difficulty date: September 28, 2010
- Submitted: September 28, 2010
- Operation: Air carrier
- Aircraft: N531AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 24478
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: P4010021
- Condition: Discharged
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PIT - PILOT REPORTED THE FORWARD EMERGENCY LIGHT FLASHLIGHT QUIT BLINKING ABOVE FLIGHT ATTENDANT SEAT.  MAINTENANCE REPLACED THE BATTERY.  OPERATIONAL CHECK GOOD.
